MathSciNet Relay Station
MathSciNet bibliographic data
MR313302 16A28 (06A70 46K99)
Kohls, Carl W.; Reynolds, William H. Embedding rings with a maximal cone and rings with an involution in quaternion algebras. Trans. Amer. Math. Soc. 176 (1973), 411–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement